# SDR SWAA2012082707057

- Difficulty date: August 20, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 51,046 hours, 40,739 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C30462
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FOR FLAP UPPER SURFACE DELAMINATED.  REPAIRED FOR FLAP IAW SRM.
